MathSciNet Relay Station
MathSciNet bibliographic data
MR519719 (58 #24958) 65L05
Alfeld, P.; Lambert, J. D. Correction in the dominant space: a numerical technique for a certain class of stiff initial value problems. Math. Comp. 31 (1977), no. 140, 922–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement